Author = Hassan Kamil Jassim
An application of the Elzaki homotopy perturbation method for solving fractional Burger's equations

Volume 13, Issue 2, July 2022, Pages 21-30

Ali Thamir Salman; Hassan Kamil Jassim; Nabeel Jawad Hassan

The approximate analytical solutions of nonlinear fractional ordinary differential equations

Volume 12, Issue 2, July 2021, Pages 527-535

Lamees K. Alzaki; Hassan Kamil Jassim

Non-Bayesian estimation of Weibull Lindley burr XII distribution

Volume 12, Issue 2, July 2021, Pages 977-989

Etab Kazem Amer; Nabeel Jawad Hassan; Hassan Kamil Jassim

Numerical simulation of arterial pulse propagation using autonomous models

Volume 12, Issue 1, February 2021, Pages 838-846

Mayada G. Mohammed; Hassan Kamil Jassim